# SDR P5CA9800053

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Il Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT MAIN ENTRY DOOR DENTED UPPER HINGE AREA.  REPAIRED PER SRM 51-30-02 AND SRM 52-11-14.
